Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Long Term Effects to Monitor?
Feb 25, 2008

I'm delighted to be able to ask this question... :)

I've been on combo of Reyataz/Norvir and Truvada for nearly 2 years. I've been undectable for almost that long, and my CD4s have stabilized around 650/37%. No side effects I am aware of. My triglycerides were borderline but I am now on a much-needed diet and back to the gym so I think this'll be better too.

Question: with everything seemingly going to swimmingly, and me getting regular blood labs, is there anything else I/my doc should check for? I'm a 46 y.o. man, otherwise in great health. I dunno, things like bone density? Kidney or liver damage or any heart issues?

I guess I'm trying to get at whether anything seems to be of concern on this regimen after years that's worth keeping an eye out for, or should I just keep being thankful for such a great outcome and my great health?

Response from Dr. Henry

That regimen has a very good safety record so far. For persons with suppressed virus and a CD4 count > 500, most of the health risks are not HIV or treatment related so standard good health/preventative health measures are recommended (i.e cancer, heart disease screening at appropriate age levels). KH



Previous
HIV
Next
Body Hair

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement